Doctor insights on:
Vyvanse Sweating And Body Odor
Itching and Sweating: The causes of itching and sweating are many. Go to the following web site: http://symptomchecker.Webmd.Com/multiple-symptoms?Symptoms=excessive-sweating%7citching-or-burning&symptomids=228%7c129&locations=66%7c68. ...Read more
Profuse sweating of armpits runs down body even when not active feet sweat profusely too always drenched help!
Weight gain plus possible toxins from narcotics has caused bad odor ( musty smell) and at night worse.Feminine area too. Why and how help it?
Increase water intak: I would encourage adequate water intake to detox. Approximately half your body weight in ounces for ideal body weight.. A lemon master cleanse may not be a bad idea but this requires significant will power and discipline . Try to wean yourself off narcotics. Long term narcotics use can sensitize you to the pain and actually make the pain seem worse along with the risk of addiction. ...Read moreSee 1 more doctor answer
Nervous stomach, tired, hands and feet sweating a lot, normal side effects of lexapro (escitalopram)?
Lexapro (escitalopram): They are reported side-effects. Talk to your doctor. Most adverse effects are short-lived while you start the medication or adjust the dose. ...Read more
What causes body odor under one armpit, very strong odor on left armpithat causes bad body odor under one armpit?
Any drug that would stop sweating? Ihave very severe sweat (dripping from armpits and hands)tried botox and antiperspirants. Also at night. No thyroid
I am always fatigued. Sensitive to heat. Morning body temp 95.6-96.8. Cold hands and feet. Anxiety. Panic attacks. Weight gain. Puffy feeling in face?
Get a general: physical exam to r/o obvious causes--diet, weight, circulation, allergies and other possible culprits. Panic w/o physical causes is a psychological problem, so go see a mental health pro. Learn all you can about anxiety. it has a cause and 33 known sx's. Here's a place to start: http://www.psychologyproductsandservices.com/page2.html ...Read moreSee 2 more doctor answers
Yes: Night sweats can be a side effect of antidepressants commonly referred to as SNRIs such as Effexor, Pristiq (desvenlafaxine) or Cymbalta. However, other antidepressants can also cause this. If you are having this side effect, please tell your doctor so that you can find a solution or another medication which may work better for you. ...Read more
My armpits smell more because of antidepressants and antipsychotic usage? is this possible, indirectly increasing body secretions, or imbalances
Armpit smell: Yes this is possible but usually not dangerous. Report this to your doctor. ...Read more
Body odor: Hydrocodone slows down digestion and even causes incomplete digestion. Heres some things to try: Avoid beef and pork, Drink lots of pure water, take a wheat grass or chlorophyll supplement, soaking hot bath versus shower, aluminum free deodorant, apple cider vingear to under arms and groin, consider a 'detox' diet for a few weeks ...Read more
Hot flashes, sweating, weight gain, insomnia, fatique, no libido, vaginal dryness, anxiety, irritability, gas and blothing. Lab tests normal.
Medication effects?: When you say lab tests normal; WHICH lab tests were done? In men Effexor (venlafaxine) & medications like Effexor (venlafaxine) can trash libido & erectile function. I've seen similar problems in women though they tend not to recognize it as often...wonder why..maybe men just see it another moody day? Can cause other symptoms as well. Anyways, you may consider that angle. Try to avoid MORE medications if possible. CBT? ...Read more
NOPE: Mammals INTERNALLY regulate body Temperature. Humans are mammals QED ...Read more
Possible: The brain and its hormonal controls can be changed by Hydrocephalus. Premature hormonal changes can be seen. Your physician can monitor your blood and answer your questions. Perhaps more immediately, if you have a shunt in your brain, and these symptoms are new, you need to be checked soon for blockage or infection. ...Read moreSee 2 more doctor answers
Body smells like onions. Haven't ate onions in months. Lack of appetite, nausea, no fever. On going for 10 days. Lack of fluid intake. Sweaty palms.
Moisture: Make sure that you are drying off completely with a clean towel. Do not get dressed until your body is dry or you may develop a musty, moldy odor similar to foot odor. Also, make sure that your towel is drying well and not developing a mildew odor that can be transferred to your body. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Body odor without sweating
- Vyvanse sweating
- Body odor from sweating menopause
- Ask a doctor a question free online
- How to control sweating from vyvanse?
- How to prevent excessive sweating on vyvanse?
- How to stop from sweating on vyvanse?
- Armpit odor without sweating
- Does vyvanse cause body odor?